Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Suffering from severe backache. What can help me?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I am suffering from severe backache last 7 days. So please help me.
Posted Sun, 15 Jul 2012 in Back Pain
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
The low back pain for last 7 days could be due to-
• Nerve root syndromes: Herniated discs, Spondylosis and Spinal disc degeneration

Musculoskeletal pain syndromes that produce low back pain like myofascial pain syndromes, muscle sprains and fibromyalgia.

• Noninfectious inflammation of the spine (spondylitis) can cause stiffness and pain in the spine that is particularly worse in the morning

• Renal stone
All these causes need to be excluded after a proper examination and related investigations.
In the meanwhile, adequate rest, hot compresses, good analgesic medications and avoiding strenuous exercises will benefit you.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor